Qualifications and stationarity for nonsmooth multiobjective problems with switching constraints

Document Type : Research Paper

Authors

Department of Mathematics, Payame Noor University, P.O. Box 19395-3697, Tehran, Iran

10.22075/ijnaa.2023.31773.4713

Abstract

This paper aims to study a broad class of multiobjective mathematical problems with switching constraints in which all emerging functions are assumed to be locally Lipschitz. First, we are interested in some Abadie, Guignard, and Cottle types qualification conditions for the problem. Then, these constraint qualifications are applied to obtain several stationarity conditions. The results are based on Clarke's subdifferential.

Keywords

[1] F.H. Clarke, Y.S. Ledyaev, R.J. Stern, and P.R. Wolenski, Nonsmooth Analysis and Control Theory, vol. 178, Springer Science, Business Media, 2008. [2] M. Ehrgott, Multicriteria Optimization, Springer, Berlin, 2005.
[3] F. Gorgini Shabankareh, N. Kanzi, K. Fallahi, and J. Izadi, Stationarity in nonsmooth optimization with switching constraints, Iran. J. Sci. Technol. Trans. A: Sci. 46 (2022), 907–915.
[4] F. Gorgini Shabankareh, N. Kanzi, J. Izadi, and K. Fallahi, Guignard qualifications and stationary conditions for mathematical programming with nonsmooth switching constraints, Control Optim. Appl. Math. 6 (2022), 23–35.
[5] Z. Jafariani, N. Kanzi, and M. Naderi Parizi, The Frechet normal cone of optimization problems with switching constraints, J. Math. Exten. 17 (2023), no. 5, 1–19.
[6] C. Kanzow, P. Mehlitz, and D. Steck, Relaxation schemes for mathematical programs with switching constraints, Optim. Meth. Software 36 (2021), no. 6, 1223–1258.
[7] N. Kanzi and S. Nobakhtian, Optimality conditions for nonsmooth semi-infinite multiobjective programming Optim, Optim. Lett. 8 (2014), 1517–1528.
[8] S. Kazemi and N. Kanzi, Constraint qualifications and stationary conditions for mathematical programming with non-differentiable vanishing constraints, J. Optim. Theory Appl. 179 (2018), 800–819.
[9] G. Li and L. Guo, Mordukhovich stationarity for mathematical programs with switching constraints under weak constraint qualifications, Optimization 72 (2023), 1817–1838.
[10] Y.C. Liang and J.J. Ye, Optimality conditions and exact penalty for mathematical programs with switching constraints, J. Optim. Theory Appl. 191 (2021), 1–31.
[11] P. Mehlitz, Stationarity conditions and constraint qualifications for mathematical programs with switching constraints, Math. Program. 181 (2020), no. 1, 149–186.
[12] S.K. Mishra, B.B. Upadhyay, and L. An. Thi Hoai, Lagrange multiplier characterizations of solution sets of constrained nonsmooth pseudolinear optimization problems, J. Optim. Theory Appl. 160 (2014), 763–777.
[13] S. Mokhtavayi, A. Heydari, and N. Kanzi, First-order optimality conditions for Lipschitz optimization problems with vanishing constraints, Iran. J. Sci. Technol. Trans. A: Sci. 44 (2020), 1853–1861.
[14] Y. Pandey and V. Singh, OnConstraint qualifications for multiobjective optimization problems with switching constraints, Indo-French Seminar Optim. Variat. Anal. Appl., Springer: Singapore, 2020, pp. 283–306.
[15] R.T. Rockafellar, Convex Analysis, Princeton University Press, Princeton, NJ, 1970.
[16] A. Sadeghieh, N. Kanzi, G. Caristi, and D. Barilla, On stationarity for nonsmooth multiobjective problems with vanishing constraints, J. Glob. Optim. 82 (2022), 929–949.
[17] V. Shikhman, Topological approach to mathematical programs with switching constraints, Set-Valued Var. Anal. 30 (2022), 335–354.

Articles in Press, Corrected Proof
Available Online from 24 February 2024
  • Receive Date: 15 September 2023
  • Revise Date: 23 October 2023
  • Accept Date: 15 November 2023